# SDR SWIA200210811

- Difficulty date: April 16, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- Aircraft time: 30,682 hours, 37,809 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 0925
- Condition: Failed
- Location: T/E Flap
- Part time: 5,038 hours, 7,043 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD FLAP CAME DOWN 5 DEGREES SITTING ON RAMP WITH ENGINES OFF AND APU RUNNING.  RAN QRH AND FLAP FAILED TO RETRACT.  REPLACED RIGHT OUTBOARD FLAP ACTUATOR.  OPERATED FLAPS SEVERAL TIMES.  OPS CHECK GOOD.  NO LEAKS FOUND.
